Smooth Cantor functions

Volume 109 / 2007

T. W. Körner Colloquium Mathematicum 109 (2007), 231-238 MSC: Primary 26A93. DOI: 10.4064/cm109-2-5

Abstract

We characterise the set on which an infinitely differentiable function can be locally polynomial.

Authors

  • T. W. KörnerDPMMS
    Centre for Mathematical Sciences
    Clarkson Road
    Cambridge, UK
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image